Mathematics: Page 33: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 141 | Views: 847

Mathematics, India, Volume 4 Issue 4, April 2015

Pages: 1601 - 1604

Magnetohydrodynamic Rayleigh Problem in a Porous Plate

P T Hemamalini P. T. | Deivanayaki M

Downloads: 141 | Views: 812

Mathematics, Korea, North, Volume 4 Issue 4, April 2015

Pages: 2485 - 2488

Fixed Point Theorem of the Iterated Function Systems Consisting of - Contraction Type Mappings

Yong Sop U | Dong HAN | Ji Zhou SUN | Song-Il Ri | Myong Hyok Jang | Yong Sim U

Downloads: 141 | Views: 806

Mathematics, Indonesia, Volume 4 Issue 6, June 2015

Pages: 1787 - 1789

Stochastic Model for Hotel Revenue Management

Siti Aisyah | Titin Elfrida Situmorang | Sarul Hasan Ranut | Liza Setyaning Pertiwi

Downloads: 141 | Views: 744

Mathematics, India, Volume 4 Issue 9, September 2015

Pages: 1447 - 1450

New Approach to Find the Solution for the Generalized Fuzzy Assignment Problem with Ranking of Generalized Fuzzy Numbers

S. Sagaya Roseline | E.C. Henry Amirtharaj

Downloads: 141 | Views: 729

Mathematics, India, Volume 5 Issue 2, February 2016

Pages: 912 - 914

Geometric Decomposition of Spider Tree

E. Ebin Raja Merly | D. Subitha

Downloads: 141 | Views: 755

Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 1329 - 1332

Study of Some Agricultural Crop Production Planning Condition through Fuzzy Multi-Objective Linear Programming Mathematical Model

Neela Patel | Manish Thaker | Chandrika Chaudhary

Downloads: 141 | Views: 742

Mathematics, China, Volume 5 Issue 6, June 2016

Pages: 563 - 569

Optimal Dividend and Financing Control Problem in the Risk Model with Non-Cheap Proportional Reinsurance

Ye Liu | Danfeng Zhao

Downloads: 141 | Views: 733

Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 836 - 845

Six Series Equations involving Heat Polynomials

Indu Shukla | Dr. A. P. Dwivedi | Dr. Virendra Upadhyay

Downloads: 141 | Views: 707

Mathematics, United States, Volume 5 Issue 12, December 2016

Pages: 915 - 919

Space L2 Off let to Gravitation Twin Off Set Float Convergence

Sugato Ghosh

Downloads: 141 | Views: 774

Mathematics, Iraq, Volume 6 Issue 4, April 2017

Pages: 680 - 685

A New Approach for Estimating Fuzzy Linear Regression Parameters with Application

Hazim Mansoor Gorgees | Mariam Mohammed Hilal

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.